okay so heres how it goes... first of all let me say i have anxiety... i am taking prozac for it and i have been on it since the 7th grade... i am 18 now.. and im tired of having prozac run my life. I feel like I am older now and I can handle it myself. But everytime I get off my prozac, I get very "panicky" and i get very... well to put it nicely "cranky/moody." I also feel lightheaded alot... I have a tendency to faint in situations that I am very nervous in especially when I stop my Prozac. My mom says that I should just take it for the rest of my life. But i hate feeling like I have to rely on a pill to live!! I just want to live my life not having to remember a pill everyday for the rest of my life. I've tried slowly coming off it too... like taking it every few days.. its just hard to remember. I dont know what to do so if someone has gone through this or could help me that would be awesome!!! Thanks =)Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?